I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2011/2012, VOLUME 17, NUMBER 7, PAGES 97-115
O. V. Kamlovskii
View as HTML View as gif image
We establish bounds for the number of occurrences of elements on segments of linear recurrence sequences of vectors over Galois rings. We use the method of exponential sums for this problem. We improve known results with the help of a new class of exponential sums.
|Main page||Contents of the journal||News||Search|
Last modified: May 24, 2013